# SDR SWAA2018040420951

- Difficulty date: March 28, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 56,670 hours, 33,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED BULKHEAD WEB CRACKED AT BS 663.75+1.5, RBL 43.  R & R THE BULKHEAD WEB IAW EA.
